I am not feeling well in my large intestine for the past three days. I have abdominal pain in my lower part and it is effecting my bladder too. I feel a bunch of gas in my colon but I am unable to expel it. Please advise. I just used Entamizole tablet yesterday night and today morning but still, I am feeling discomfort.
Welcome to icliniq.com.
Well, it seems that you have intestinal colic (spasm of intestine). The Entamizole (Diloxanide Furoate and Metronidazole) can work well if you have an infection otherwise not. It may be because of you had something unusual with food that probably has caused increased gas production and or pain. Sometime excessive spices in food can cause this pain.
You should start taking syrup Gaviscon 15 ml thrice daily. I suggest you to use syrup Cremaffin if you have constiopation at the moment. Take plenty of water. You can use home remedy for now such as pippermint. This works very well for colic. I do not think that you should continue with Entamizole unless you have blood in stools.
I hope this helps.
Intestinal colic. Food poisoning. Infection colitisRegarding follow up:
Follow up if symptoms do not improve in two days.
Was this answer helpful?|
Query: Hello doctor,I am experiencing lower abdominal pain and chest burning and constant bloating and I am gassy today and when I threw up it burned even worse in my chest and throat with some blood mixed in it. I am a smoker. But what could this be? I have been told before without tests that it is gastri... Read Full »
Article Overview: Did you know that watery diarrhea can be due to a severe condition called exocrine pancreatic insufficiency? Read the article to know more about this condition. Read Article
A person having watery diarrhea may think it is simply a tummy flu. But things can be even more serious than just a gastrointestinal tract infection. Exocrine Pancreatic Insufficiency (EPI) means indigestion of food caused by the lack of digestive enzymes that normally are produced by the pancreas. ... Read Article
Query: Hello doctor, I am a 27 year old male. For about the last year, I have had this weird sensation on my left side. From my left hip up to below the bottom of my left ribcage. It is mostly just when I am laying on my side. When I lay on my left side it feels like I am laying on something like a flat p... Read Full »
Ask your health query to a doctor online?Ask a Medical Gastroenterologist Now